CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Existence of smooth solutions for the compressible barotropic Navier-Stokes-Korteweg system without increasing pressure law 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2020, 页码: 24
Authors:  Huang, Feimin;  Hong, Hakho;  Shi, Xiaoding
Favorite  |  View/Download:34/0  |  Submit date:2020/05/24
compressible Navier-Stokes-Korteweg system  existence  uniqueness  Van der Waals gas  
VANISHING VISCOSITY FOR NON-ISENTROPIC GAS DYNAMICS WITH INTERACTING SHOCKS 期刊论文
Acta Mathematica Scientia, 2016, 卷号: 36, 期号: 6, 页码: 1699
Authors:  Shi Xiaoding;  Yong Yan;  Zhang Yinglong
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Vanishing mean free path limit for interacting shock waves of Broadwell equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2015, 卷号: 432, 期号: 2, 页码: 868-887
Authors:  Shi, Xiaoding;  Zhang, Yinglong
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Broadwell model system  Interacting shock  Anti-derivative method  
asymptoticstabilityforonedimensionalmotionofnonnewtoniancompressiblefluids 期刊论文
actamathematicaeapplicataesinica, 2014, 卷号: 30, 期号: 1, 页码: 99
Authors:  Shi Xiaoding;  Wang Teng;  Zhang Zhen
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
ASYMPTOTIC BEHAVIOR OF SOLUTIONS TO THE FULL COMPRESSIBLE NAVIER-STOKES EQUATIONS IN THE HALF SPACE 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2010, 卷号: 8, 期号: 3, 页码: 639-654
Authors:  Huang, Feimin;  Li, Jing;  Shi, Xiaoding
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
Asymptotic behavior of solutions  Navier-Stokes equations  boundary layer  rarefaction wave  
STABILITY OF VISCOUS SHOCK WAVE FOR COMPRESSIBLE NAVIER-STOKES EQUATIONS WITH FREE BOUNDARY 期刊论文
KINETIC AND RELATED MODELS, 2010, 卷号: 3, 期号: 3, 页码: 409-425
Authors:  Huang, Feimin;  Shi, Xiaoding;  Wang, Yi
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Navier-Stokes equations  viscous shock wave  stability  free boundary  
半线性椭圆型方程组正解的对称性和单调性 期刊论文
数学物理学报a辑, 1997, 卷号: 017, 期号: 001, 页码: 1
Authors:  陈京;  顾永耕;  施小丁
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
半空间上半线性椭圆型方程组正解的对称性 期刊论文
科学通报, 1997, 卷号: 042, 期号: 003, 页码: 250
Authors:  顾永耕;  施小丁;  陈京
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
一类Navier-Stokes方程组的弱解 期刊论文
数学学报, 1997, 卷号: 040, 期号: 005, 页码: 733
Authors:  顾永耕;  施小丁
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
一类Navier—Stokes方程组的弱解 期刊论文
数学学报, 1997, 卷号: 40.0, 期号: 005, 页码: 733-744
Authors:  顾永耕;  施小丁
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
弱解  N-S方程解  湍流  初边值问题  存在性